Buscar

Estamos realizando la búsqueda. Por favor, espere...

Letter to the editor

Abstract: This letter shows how the main result contained in a paper recently appeared in the Journal of Multivariate Analysis was in fact a particular case of a more general theorem published three years before.

 Autoría: Cuesta-Albertos J., del Barrio E., Fraiman R., Matrán C.,

 Fuente: Journal of Multivariate Analysis, 2012, 103(1), 161-162

 Editorial: Academic Press Inc.

 Fecha de publicación: 01/01/2012

 Nº de páginas: 2

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmva.2011.06.002

 ISSN: 0047-259X,1095-7243

 Url de la publicación: https://doi.org/10.1016/j.jmva.2011.06.002

Autoría

EUSTASIO DEL BARRIO TELLADO

RICARDO FRAIMAN MAUS

CARLOS MATRAN BEA